# SDR AALA201607069008

- Difficulty date: July 5, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 15,000 hours, 6,136 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PRIOR TO BOARDING, AFT FLIGHT ATTENDANT REPORTED TRACE AMOUNTS OF SMOKE IN CABIN.  APU BLEED & APU WERE TURNED OFF AND THE TRACE AMOUNT OF SMOKE DISSAPATED.  AIRCRAFT WAS GROUNDED. MAINTENANCE ACCOMPLISHED TASK CARDS 26L00002001 & JCJC26L00002002 AND FOUND NO EVIDENCE OF APU BLEED AIR, PACKS, GALLEY OVENS, COFFEE MAKERS OR ELECTRICAL ODORS.
